# SDR AALA201810319027

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 54,698 hours, 15,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26D-36D EMERGENCY LIGHTS WILL NOT TURN OFF.  AIRCRAFT IS POWERED DOWN.  REPLACED THE POWER SUPPLY AND BATTERY PACK IAW AMM 33-51-07.  EMERGENCY LIGHTS ROW 26D-36D OPS TESTED OK.
